# SDR UALA2013062804542

- Difficulty date: June 27, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,174 hours, 14,522 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: N3497208
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HYDRAULIC ELEC DEMAND PUMP LOW PRESSURE & SYS PRESSURE LIGHTS ON WITH SWITCH ON.  TROUBLESHOT IAW FIM 29-11, FIG 105 29-11-00-990-806 TO RT ELCU M896. SWAPPED ELCU WITH ELC HYD PUMP C2 POSN VERIFIED FAULT WENT TO C2 PUMP.  R & R C2 ELCU WITH NEW ELCU IAW AMM. OPS CHECK OF BOTH THE ACMP RT AND ELC HYD PUMP C2 BOTH OPS OK IAW AMM.
